| Model Number |
M0054243Z0 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf code a06 captures the reportable event of loss of visualization.
Event or Problem Description
It was reported to boston scientific corporation that a exalt controller was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on an unknown date.During the procedure, there was intermittent loss of visualization.The procedure was completed with the original device.There were no patient complications reported as a result of this event.